# SDR IPXA1M68046

- Difficulty date: June 29, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 44,125 hours, 9,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED L/E COMPT TELESCOPIC DUCT CUT-OUT DOUBLER GOUGED AT INBD AND OTBD BULLNOSE.  AFTER DOUBLER REMOVAL FOUND SHORT ED ON FASTENER HOLES.  R & R RT WING REPAIR DOUBLER AT TELESCOPIC DUCT CUT-OUT  CENTERED AT APPROX XOS.467 IAW STA SA EA 011-5730-01-A3257 REV IR AND EO MD11-5730-43479-A.
